Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 261, NWS Atlanta, GA

June 8, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2025, 8:13 AM EDT for 7 counties in Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2025, 8:13 AM EDT (12:13 UTC)
Expired
Jun 8, 2025, 8:30 AM EDT
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Taliaferro County, GA, Walton County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 0.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1747 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

207 
WUUS52 KFFC 081213
SVRFFC
GAC133-211-219-221-265-297-317-081300-
/O.NEW.KFFC.SV.W.0261.250608T1213Z-250608T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
813 AM EDT Sun Jun 8 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oconee County in northeastern Georgia...
  Northeastern Morgan County in north central Georgia...
  East central Walton County in north central Georgia...
  Northern Greene County in east central Georgia...
  Northwestern Taliaferro County in east central Georgia...
  Southwestern Wilkes County in east central Georgia...
  Southwestern Oglethorpe County in northeastern Georgia...

* Until 900 AM EDT.

* At 812 AM EDT, a severe thunderstorm was located over Bostwick, or
  9 miles southwest of Watkinsville, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Watkinsville, Lexington, Union Point, North High Shoals, Bostwick,
  Woodville, Bishop, Maxeys, Rayle, Stephens, Wrayswood, Hutchings,
  Barnett Shoals, Daniel Springs, Celeste, Penfield, Lyneville,
  Philomath, Farmington, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3361 8287 3365 8358 3384 8357 3386 8331
      3385 8328 3386 8327 3388 8290 3376 8282
TIME...MOT...LOC 1212Z 268DEG 41KT 3374 8348 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
372 
WWUS52 KFFC 081230
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
830 AM EDT Sun Jun 8 2025

GAC133-211-219-221-265-297-317-081240-
/O.CAN.KFFC.SV.W.0261.000000T0000Z-250608T1300Z/
Oconee GA-Morgan GA-Walton GA-Greene GA-Taliaferro GA-Wilkes GA-
Oglethorpe GA-
830 AM EDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE...
NORTHEASTERN MORGAN...EAST CENTRAL WALTON...NORTHERN GREENE...
NORTHWESTERN TALIAFERRO...SOUTHWESTERN WILKES AND SOUTHWESTERN
OGLETHORPE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

&&

LAT...LON 3361 8287 3365 8358 3384 8357 3386 8331
      3385 8328 3386 8327 3388 8290 3376 8282
TIME...MOT...LOC 1228Z 268DEG 41KT 3375 8322 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:28 AM EDT, 45 minutes earlier.

Area forecast discussion, Jun 8, 7:28 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
728 AM EDT Sun Jun 8 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 223 AM EDT Sun Jun 8 2025

Key Messages:

 - A few strong to severe thunderstorms may develop late this
   morning through the afternoon primarily across central Georgia,
   with damaging winds being the main threat.

 - Potential for scattered strong to severe thunderstorms on
   Monday across north and central Georgia, with damaging winds
   again being the main threat.

Today will start off with yet another warm and muggy morning
across much of north and central Georgia. Isolated showers and
thunderstorms are already ongoing across NW Georgia but have
remained fairly tame as they are moving through the cold pool left
in the wake of yesterday's storms. Looking further upstream, a
complex of strong to severe storms ongoing across central AL may
be our first concern of the day if it manages to stay together as
it moves into central GA later on this morning. Current thinking
is that this would track into areas along and south of a line from
LaGrange to Macon. Depending on how fast the complex of storms
moves through, additional strong to marginally severe
thunderstorms may develop early this afternoon in east-central
Georgia where sufficient instability would be with diurnal
heating. The primary concern with all storms today would be
damaging wind gusts. Areas to the north of where that line of
storms tracks (most of North GA) may see a few brief showers or
weak thunderstorms today but will otherwise be rain-free.

The rinse and repeat pattern continues as another round of
thunderstorms and severe weather threat will be possible across
the area on Monday. Model guidance has quite a bit of variance on
details, but in general the thinking is that a shortwave and
associated complex of strong thunderstorms developing over the
Southern Plains late tonight will push across the Deep South
during the day on Monday. This system would potentially move into
Georgia during the afternoon hours, coinciding with peak heating
and diurnal instability. The Storm Prediction Center has all of
north and central Georgia in a Slight Risk (Level 2 of 5), with
the primary hazard being damaging wind gusts, though hail up to
quarter size and a brief spin up tornado would also be possible.
Depending on when and where that initial line of storms moves
through, we could see a second round of strong to severe storms
develop or move into the area later on in the evening. Again it is
worth mentioning (as has been the case the past several days),
confidence in the timing and location of this severe threat is
relatively low even though it is only ~24-36 hours out.

Culver

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 223 AM EDT Sun Jun 8 2025

Key Messages:

 - Daily rain and thunder chances peaking each afternoon into the
   evening over the next 7 days.

 - Any storms that form will be capable of frequent lightning,
   gusty winds and producing efficient rainfall supporting the
   potential for localized flooding.

No major updates to the extended forecast compared to the
previous forecast. Diurnally enhanced convection occurring during
the afternoon into the early evening will be the primary theme
over the next 5 to 7 days mirroring the 'summertime-like' pattern
we all know and love...

Showers and storms are likely to be on our doorstep or already
ongoing at the start of the long term period (Monday Night) as a
cold front inches across the Southeast. We'll have to see how far
the boundary makes it through the area, as this will be a primary
focus area for storm development heading into Tuesday. Past
experience suggests this may be in the vicinity of the I-20/I-85
corridor (portions of Central GA). The mid-level trough over the
Great Lakes will also be lifting northeast on Tuesday. Current
long term guidance suggests the frontal boundary will continue
inching south eventually stalling somewhere over Southern GA back
into parts of South AL/North FL. This baroclinic zone, wherever it
sets up will be the main focus for convection through at least
the end of the week. With this update, highest rain and thunder
chances have shifted a little farther south to cover areas largely
south of I-20 through at least Thursday with more isolated to
widely scattered chances to the north. Looking towards the end of
the work week, while too early to discern any specifics, another
midlevel trough tracking eastward across the Southern Plains may
support another round of more widespread showers and storms
heading into the weekend.

Daily rain and thunder chances through the week will peak during
the afternoon and evening. While widespread severe weather is not
anticipated, it is possible that a storm or two could take
advantage of the moist and unstable environment and produce severe
winds and/or some small hail. Widespread flooding is also not
expected to be an issue this week but redevelopment over areas
that have already experienced periods of heavy rainfall may cause
isolated instances of flash and/or nuisance flooding. As a
reminder, any storms that form will be capable of cloud-to-ground
lightning and locally heavy rainfall, so be sure to monitor the
forecast, especially if you have outdoor activities planned or are
traveling in some capacity.

Forecast daytime temperatures start off in the mid 80s (70s in
the northeast GA mountains) and increase a degree or two each day
until we're back in the 80s to near 90 (mid 70s to low 80s in the
northeast GA mountains) by the end of the work week. Overnight
lows remain mild with forecast values in the upper 50s in the
mountains to low 70s across south-central GA.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 720 AM EDT Sun Jun 8 2025

MVFR to IFR conditions to start the period as an area of
SHRA/TSRA and low CIGs is moving over most sites. Conditions
improve by 15Z as that moves east. Winds will remain SW-W at 8-12
kts with gusts near 20 kts until the evening hours. IFR CIGs may
move over ATL after 08Z Monday, improving by 15Z. Another round of
SHRA/TSRA possible Monday afternoon and evening.

//ATL Confidence...12Z Update...
Medium confidence in timing of SHRA/TSRA and CIG/VIS this
morning. Medium confidence in CIGs Mon AM. High confidence in
winds.

Culver

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          85  66  86  68 /  50   0  50  60
Atlanta         84  68  84  68 /  70   0  60  70
Blairsville     81  59  81  61 /  50   0  50  70
Cartersville    86  65  85  65 /  60   0  60  70
Columbus        89  70  86  69 /  80  30  90  80
Gainesville     84  66  84  67 /  50   0  50  60
Macon           89  69  86  69 /  80  20  80  70
Rome            86  64  84  65 /  50   0  60  60
Peachtree City  84  67  84  67 /  70  10  70  70
Vidalia         90  72  87  71 /  70  50  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....07
AVIATION...Culver
Hazardous weather outlook, Jun 8, 3:50 AM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
350 AM EDT Sun Jun 8 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
350 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Isolated strong to severe thunderstorms are possible this morning
and afternoon, primarily across central Georgia. The primary
hazard would be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered strong to severe thunderstorms are possible Monday
across all of north and central Georgia. Primary hazards would be
damaging wind gusts, though quarter size hail and a brief spin up
tornado are also possible.

Daily thunderstorm activity will continue in Georgia through next
Thursday. A limited potential for severe weather will exist each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 8, 7:20 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 AM EDT Sun Jun 8 2025

GAZ089>091-102-081145-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
720 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, Chattahoochee and northwestern Stewart Counties through 745
AM EDT...

At 720 AM EDT, a strong thunderstorm was over Bibb City, or over
Columbus, moving east at 35 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Cusseta, North Fort Benning, Fort Benning/Lawson Army Air
Fld, Bibb City, Laurel Hills, Florence Marina State Park, Vista
Terrace, Columbus Metropolitan Airport, Rose Hill, Renfroe, Oakland,
Manta, Omaha, Jamestown/South Fort Benning, Eelbeck/West Fort
Benning, Benning Hills, Avondale, Benning Park, and Saint Marys
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3213 8506 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3233 8501 3242 8496
      3245 8500 3252 8500 3257 8485 3254 8468
      3252 8469 3252 8458 3255 8453 3254 8452
      3244 8453 3224 8466 3207 8496 3205 8506
TIME...MOT...LOC 1120Z 290DEG 30KT 3249 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 7:25 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 AM EDT Sun Jun 8 2025

GAZ045>048-055-057-081200-
Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
725 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northwestern Henry, southwestern Walton,
northeastern Clayton and central Newton Counties through 800 AM
EDT...

At 725 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 10 miles southeast of Decatur, moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Covington, Jonesboro, Stockbridge, Morrow, Oxford, Lithonia,
Porterdale, Walnut Grove, Jersey, Lakeview Estates, Georgia
International Horse Park, Rex, Belmont, Arabia Mountain, Big Haynes
Creek Park, Hidden Valley Park, Kelleytown, Oak Hill, and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3370 8425 3376 8404 3375 8402 3377 8401
      3379 8392 3372 8379 3352 8380 3352 8436
TIME...MOT...LOC 1125Z 258DEG 34KT 3365 8419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:30 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 AM EDT Sun Jun 8 2025

GAZ067>071-078>081-089-091-081200-
Harris GA-Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Meriwether GA-Talbot GA-Pike GA-Muscogee GA-
730 AM EDT Sun Jun 8 2025

...Strong thunderstorms will impact portions of north central Marion,
southeastern Meriwether, southern Pike, northeastern Muscogee,
southwestern Monroe, Upson, northwestern Crawford, Talbot, Taylor,
southern Lamar and southeastern Harris Counties through 800 AM EDT...

At 730 AM EDT, a line of strong thunderstorms was along a line
extending from near Molena to Big Lazer Creek Wma to near Juniper,
and moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Butler, Roberta, Talbotton, Manchester,
Woodbury, Woodland, Molena, Yatesville, Junction City, Culloden,
Geneva, Sunset Village, Lincoln Park, The Rock, Upatoi, Juniper,
Atwater, and Baughville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3276 8461 3301 8460 3304 8409 3274 8396
      3249 8418 3252 8464 3253 8464 3252 8469
      3256 8479
TIME...MOT...LOC 1130Z 272DEG 43KT 3296 8452 3276 8441 3254 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:47 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 AM EDT Sun Jun 8 2025

GAZ080-089>092-102-103-081215-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
Muscogee GA-
747 AM EDT Sun Jun 8 2025

...Strong thunderstorms will impact portions of Marion, southeastern
Muscogee, Chattahoochee, northern Stewart, northwestern Webster,
northwestern Schley and southwestern Taylor Counties through 815 AM
EDT...

At 747 AM EDT, a line of strong thunderstorms was along a line
extending from near Oakland to near Christopher to near Omaha, and
moving southeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Cusseta, North Fort Benning, Fort Benning/Lawson Army
Air Fld, Putnam, Brantley, Seminole, Rupert, Brooklyn, Renfroe,
Oakland, Manta, Zellobee, Omaha, Tazewell, Doyle, Jamestown/South
Fort Benning, Eelbeck/West Fort Benning, Charles, and Christopher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3206 8506 3209 8504 3213 8506 3218 8501
      3220 8496 3221 8498 3222 8493 3224 8491
      3225 8492 3226 8489 3230 8494 3233 8501
      3238 8497 3239 8498 3243 8488 3252 8469
      3249 8417 3218 8450
TIME...MOT...LOC 1147Z 295DEG 26KT 3250 8449 3235 8472 3222 8498

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 7:57 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 AM EDT Sun Jun 8 2025

GAZ069>072-080>082-093>095-081230-
Macon GA-Peach GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-
Houston GA-Crawford GA-Jones GA-
757 AM EDT Sun Jun 8 2025

...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, Monroe, eastern Upson, Peach, north central Houston, Crawford,
southwestern Jones, central Taylor and southern Lamar Counties
through 830 AM EDT...

At 757 AM EDT, a line of strong thunderstorms was along a line
extending from Redbone to near Salem to near Charing, and moving east
at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Fort Valley, Barnesville, Forsyth, Butler, Roberta, Warner
Robins, Centerville, Byron, Reynolds, Yatesville, Payne, Culloden,
The Rock, Payne City, Lake Tobesofkee, Nakomis, Russellville,
Wesleyan, and Logtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3250 8439 3274 8424 3303 8426 3307 8361
      3269 8363 3247 8387
TIME...MOT...LOC 1157Z 273DEG 34KT 3297 8411 3272 8412 3250 8434

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 8:01 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
801 AM EDT Sun Jun 8 2025

GAZ027-036-038-081230-
Madison GA-Oglethorpe GA-Clarke GA-
801 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of Clarke, northern
Oglethorpe and Madison Counties through 830 AM EDT...

At 801 AM EDT, a strong thunderstorm was over Winterville, or near
Athens, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Danielsville, Athens, Comer, Winterville, Crawford, Colbert,
Arnoldsville, Carlton, Hull, Athens-Clarke County, Whitehall, James
Holland Youth Sports Cmpx, Diamond Hill, Smithonia, Sandy Creek
Recreation Area, Barretts Mill, Paoli, Dunlap, State Botanical Garden
Of Ga, and Neese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3395 8279 3394 8285 3390 8289 3389 8292
      3388 8336 3391 8340 3402 8341 3404 8336
      3405 8339 3410 8337 3427 8311 3423 8308
      3417 8310 3415 8306 3405 8299 3403 8294
      3402 8294 3401 8293 3401 8291 3397 8278
TIME...MOT...LOC 1201Z 267DEG 38KT 3398 8331

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup34 min
Jun 8, 6:16 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup29 min
Jun 8, 6:31 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup29 min
Jun 8, 6:45 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether30 min
Jun 8, 6:46 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee29 min
Jun 8, 6:49 AM EDTSpecial Weather StatementFFCMeriwether, Troup26 min
Jun 8, 7:02 AM EDTSpecial Weather StatementFFCFayette28 min
Jun 8, 7:07 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot38 min
Jun 8, 7:20 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee25 min
Jun 8, 7:25 AM EDTSpecial Weather StatementFFCNewton, Rockdale35 min
Jun 8, 7:30 AM EDTSpecial Weather StatementFFCTalbot, Taylor, Upson30 min
Jun 8, 7:40 AM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Morgan, Newton, Oconee, Rockdale and 1 more50 min
Jun 8, 7:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion28 min
Jun 8, 7:57 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe, Peach, Taylor33 min
Jun 8, 8:01 AM EDTSpecial Weather StatementFFCClarke, Madison29 min
Jun 8, 8:16 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Stewart, Webster29 min
Jun 8, 8:26 AM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Peach, Twiggs34 min
Jun 8, 8:32 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe28 min
Jun 8, 8:48 AM EDTSpecial Weather StatementFFCMacon, Schley, Sumter27 min
Jun 8, 9:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 8, 9:01 AM EDTSpecial Weather StatementFFCWilkes29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.